PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Explicit algebraic dependence formulae for infinite products related with Fibonacci and Lucas numbers

Volume 168 / 2015

Hajime Kaneko, Takeshi Kurosawa, Yohei Tachiya, Taka-aki Tanaka Acta Arithmetica 168 (2015), 161-186 MSC: Primary 11J85; Secondary 11J81, 11J91. DOI: 10.4064/aa168-2-5

Abstract

Let $d\geq 2$ be an integer. In 2010, the second, third, and fourth authors gave necessary and sufficient conditions for the infinite products $$ \prod_{\textstyle {k=1\atop U_{d^k}\neq-a_i}}^{\infty}\biggl( 1+\frac{a_i}{U_{d^k}}\bigg)\quad (i=1,\dots,m)\quad {\rm or} \!\quad\prod_{\textstyle{k=1\atop V_{d^k}\neq-a_i}}^{\infty}\biggl( 1+\frac{a_i}{V_{d^k}}\bigg)\quad (i=1,\dots,m) $$ to be algebraically dependent, where $a_i$ are non-zero integers and $U_n$ and $V_n$ are generalized Fibonacci numbers and Lucas numbers, respectively. The purpose of this paper is to relax the condition on the non-zero integers $a_1,\dots,a_m$ to non-zero real algebraic numbers, which gives new cases where the infinite products above are algebraically dependent.

Authors

  • Hajime KanekoInstitute of Mathematics
    University of Tsukuba
    1-1-1, Tennodai
    Tsukuba, Ibaraki 350-0006, Japan
    e-mail
  • Takeshi KurosawaDepartment of Mathematical Information Science
    Tokyo University of Science
    1-3, Kagurazaka, Shinjuku-ku
    Tokyo 162–8601, Japan
    e-mail
  • Yohei TachiyaGraduate School of Science and Technology
    Hirosaki University
    Hirosaki 036-8561, Japan
    e-mail
  • Taka-aki TanakaDepartment of Mathematics
    Keio University
    3-14-1, Hiyoshi, Kohoku-ku
    Yokohama 223-8522, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image